| Model Number |
2545-00-744 |
| Medical Device Problem Codes |
Break (1069); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the attune 7mm shim is being returned as parts of it are chipped, scratched to point where spd brought it to our attention.Date of occurrance was (b)(6) 2021, post op, no delay to case.The 2 actis stem inserters and handle are being returned as we have experienced difficulty inserting these inserters into various handles and the handle had difficulty taking the inserters so we're replacing all 3.Date of occurrance was (b)(6) 2021, post op, no delay to case.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned device found the instrument was worn.The edges of the shim are worn and shaved with some material missing.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.